MAUDE Adverse Event Report: STRYKER GMBH GAMMA4 - INTERMEDIATE NAIL, RIGHT D10X240MM X 125DEG; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER GMBH GAMMA4 - INTERMEDIATE NAIL, RIGHT D10X240MM X 125DEG; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 82250240S
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
As reported; "miss target occurred during drilling for inserting the screw to the distal oval hole of gamma4 nail.The screw was once removed, freehand drilling was performed, and screw was reinserted.The surgery was completed successfully after that while there was about 10 minutes delay.The surgeon is aware of the fact that there is no problem with the devices because a functional check of the nail and the targeting device was performed prior to insertion of the nail into the patient's body.".
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the affected device was not returned and no evidence was provided for evaluation.A device inspection was not possible since the affected device was not returned.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.Indications of material, manufacturing or design related problems were unable to be identified as the lot number was not communicated.A review of the labelling did not indicate any abnormalities.More information, as well as the affected device, must be available in order to determine the exact root cause of the issue.If any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description

Brand Name
GAMMA4 - INTERMEDIATE NAIL, RIGHT D10X240MM X 125DEG
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23097697
Report Number0008031020-2025-01608
Device Sequence Number12933128
Product Code HSB
UDI-Device Identifier07613327593723
UDI-Public(01)07613327593723(17)350630(10)K1326D9
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K230512
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number82250240S
Device Lot NumberK1326D9
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/27/2025
Supplement Date Received by Manufacturer10/30/2025
Initial Report FDA Received Date09/19/2025
Supplement Report FDA Received Date11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age86 YR
Patient SexFemale
Patient Weight34 KG